# SDR IXXA08SMN030S

- Difficulty date: January 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 902
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO LOWER FLANGE BEAM CRACKED AND CORROSION AT STATION 902.000 LEFT BOTTOM LINE 51".  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION AFTER INSPECTION.  FABRICATED INTERNAL AND EXTERNAL DOUBLER.  PERFORMED HEAT TREATMENT TO REPAIR PARTS AS NEEDED.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM FAA 8100-9 DATED 02-19-08, MESSAGE BOEING 1-766871200-5 DATED 02-19-08, MESSAGE BOEING NUMBER 1-752696686-5 DATED 01-30-08, ROD SKETCH 200801240024, SEMAN DRAWING ED-4692, DC8 SRM 51-1-8, PAGES 17-18, DC8 SRM 53-2-3 PAGES 2P, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06.10-01.001, DC8 SRM 51-1-6, DC8 51-1-1 PAGE 1, 13, 17, DC8 SRM 51-1-8B, AND DC-8 SRM 51-3-1.
